# SDR HEEA088492

- Difficulty date: July 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,112 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 212061532001
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM TUBE CHAFED. REPAIRED.
